A male asked:
Disclaimer

i took 2 pepto bismol (bismuth subsalicylate) pills and they havent worked yet i have diarrahea and it hasnt gotten any better ive lost 2 pounds what should i do?

1 doctor answer
Dr. Karen Butler
21 years experience Family Medicine
Ans: You need to give a thorough history. Have you had any other symptoms? Fever? Need more information. Well for now drink lots of wTer to replenish your fluid loss if no improvement see your doctor.
Answered on Aug 27, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 45-year-old member asked:
Dr. Nathaniel Drourr
29 years experience Pain Management
Yes: No problem if they are crushed.
2
2 thanks
A 32-year-old male asked:
Dr. Ahmad M Hadied
49 years experience Orthopedic Surgery
No: Pepto-bismol has the active ingredient bismuth subsalicylate, which has been found to be safe and effective for treating “nonspecific diarrhea” in adu ... Read More
4
4 thanks
A member asked:
Dr. Igor Grosman
18 years experience Gastroenterology
IBS: Ibs can go through stages of exacerbation and quiescents. During exacerbation one must rule out inciting event: dietary, stress, infectious. Stool cu ... Read More
A 33-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: Pepto bismal can cause stool to turn black.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month